Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On restricted weak type $(1,1)$: The continuous case

Authors: Paul A. Hagelstein and Roger L. Jones
Journal: Proc. Amer. Math. Soc. 133 (2005), 185-190
MSC (2000): Primary 42B35; Secondary 37A25
Published electronically: June 2, 2004
MathSciNet review: 2085168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbb{T} $ denote the unit circle. An example of a sublinear translation-invariant operator $T$ acting on $L^{1}\left(\mathbb{T}\right)$ is given such that $T$ is of restricted weak type $(1,1)$ but not of weak type $(1,1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B35, 37A25

Retrieve articles in all journals with MSC (2000): 42B35, 37A25

Additional Information

Paul A. Hagelstein
Affiliation: Department of Mathematics, Baylor University, Waco, Texas 76798

Roger L. Jones
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60614

PII: S 0002-9939(04)07530-6
Received by editor(s): April 14, 2003
Received by editor(s) in revised form: September 12, 2003
Published electronically: June 2, 2004
Additional Notes: The first author’s research was partially supported by the Baylor University Summer Sabbatical Program
The second author was partially supported by a research leave granted by DePaul University’s Research Council
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society